# SDR A6WA200740711

- Difficulty date: December 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 21,934 hours, 18,699 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION UNDER SERVICE DOOR LOWER SEAL RETAINER.  CORROSION REMOVED IAW SRM 51-21-06 WITHIN LIMIT SRM 52-00-31, FIG 101.  MATERIAL REMOVED .003 INCH ORIGINAL THICKNESS .040.  (K)
